Ladder operators approach to representation classification problem for Jordan–Schwinger image of su(2) algebra
Nanosistemy: fizika, himiâ, matematika, Tome 13 (2022) no. 3, pp. 299-307
Cet article a éte moissonné depuis la source Math-Net.Ru
The eigenvalues of the complete commuting set of self-adjoint operators determine the classification of states. We construct a classification for the image of the Jordan–Schwinger mapping of the su(2) algebra. We use the ladder operator approach to construct a canonical basis of irreducible representations and define the self-adjoint operators of the complete commuting set.
Keywords:
Ladder operators, Jordan–Schwinger map, representation theory.
Mots-clés : su(2)
Mots-clés : su(2)
@article{NANO_2022_13_3_a7,
author = {Gleb V. Tushavin and Ekaterina V. Zaitseva and Alexander I. Trifanov},
title = {Ladder operators approach to representation classification problem for {Jordan{\textendash}Schwinger} image of su(2) algebra},
journal = {Nanosistemy: fizika, himi\^a, matematika},
pages = {299--307},
year = {2022},
volume = {13},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/NANO_2022_13_3_a7/}
}
TY - JOUR AU - Gleb V. Tushavin AU - Ekaterina V. Zaitseva AU - Alexander I. Trifanov TI - Ladder operators approach to representation classification problem for Jordan–Schwinger image of su(2) algebra JO - Nanosistemy: fizika, himiâ, matematika PY - 2022 SP - 299 EP - 307 VL - 13 IS - 3 UR - http://geodesic.mathdoc.fr/item/NANO_2022_13_3_a7/ LA - en ID - NANO_2022_13_3_a7 ER -
%0 Journal Article %A Gleb V. Tushavin %A Ekaterina V. Zaitseva %A Alexander I. Trifanov %T Ladder operators approach to representation classification problem for Jordan–Schwinger image of su(2) algebra %J Nanosistemy: fizika, himiâ, matematika %D 2022 %P 299-307 %V 13 %N 3 %U http://geodesic.mathdoc.fr/item/NANO_2022_13_3_a7/ %G en %F NANO_2022_13_3_a7
Gleb V. Tushavin; Ekaterina V. Zaitseva; Alexander I. Trifanov. Ladder operators approach to representation classification problem for Jordan–Schwinger image of su(2) algebra. Nanosistemy: fizika, himiâ, matematika, Tome 13 (2022) no. 3, pp. 299-307. http://geodesic.mathdoc.fr/item/NANO_2022_13_3_a7/